Problem of Antibiotic-Associated Diarrhea in Infants

V.A. Reschikov

Abstract


Antibiotic treatment is widely and not always rightly prescribed to infants in different somatic pathology. Antibiotics, most commonly used in pediatric practice, provoke the development of antibiotic-associated diarrhea, which in most cases is of non-contagious nature. There is a need for differentiated approach when prescribing antibiotics and to prevent antibiotic-associated diarrhea in their administration it is necessary to use probiotics.


Keywords


children; antibiotic therapy; diarrhea

References


Белоусова E.А. Синдром диареи в практике гастроэнтеролога: патофизиология и дифференцированный подход к лечению / E.А. Белоусова, А.Р. Златкина // Фарматека. — 2003. — № 10. — С. 65-71.

Бельмер С.В. Антибиотикоассоциированный дисбактериоз кишечника / С.В. Бельмер // Русский медицинский журнал. — 2004. — № 12. — С. 73-76.

Жихарева Н.С. Терапия антибиотикоассоциированного дисбактериоза / Н.С. Жихарева, А.И. Хавкин // Русский медицинский журнал. — 2006. — Т. 14, № 19. — С. 115-121.

Ивашкин В.Т. Синдром диареи / В.Т. Ивашкин,

А.А. Шептулин. — М.: ГЭОТАР-Медицина, 2000. — 135 с.

Таточенко В.К. Антибактериальное лечение острых респираторных заболеваний у детей / В.Т. Таточенко // Фарматека. — 2002. — 139 с.

Bartlett J.G. Antibiotic-associated diarrhea // N. Engl. J. Med. — 2002. — 346. — 334-9.

Wistrom J., Norrby S.R., Myhre E.B. et al. Frequency of antibiotic-associated diarrhea in 2462 antibiotic-treated hospitalized patients: a prospective study // J. Antimicrob. Chemother. — 2001. — 47. — 43-50.




DOI: https://doi.org/10.22141/2312-413x.1.02.2014.82185

Refbacks

  • There are currently no refbacks.


Copyright (c) 2016 ACTUAL INFECTOLOGY

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

 

© Publishing House Zaslavsky, 1997-2017

 

 Яндекс.МетрикаSeo анализ сайта Рейтинг@Mail.ru